MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS SC LANCING DEVICE KIT

ROCHE DIAGNOSTICS COAGUCHEK XS SC LANCING DEVICE KIT
Catalog Number 08120242001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a retraction issue with the coaguchek xs softclix device.The reporter wanted to confirm if the lancet was seated correctly each of the three times it poked out of the end of the cap when priming.The reporter stated that the needle "poked out" of the cap when they were priming the device which occurred three times.On troubleshooting, the reporter stated that the needle was not showing when the cap was put on and the needle came out when the device was primed.The reporter stated that they had to reprime the device a few times before the needle retracted and was ready for use.The reporter also mentioned that recently, the lancet had not been lancing the finger as well.The reporter stated there were no accidental finger sticks and that they were able to get the device to work correctly afterward to complete the test.
 
Additional Manufacturer Narrative
The user's device was requested for investigation and a replacement product was sent to the user.The investigation is ongoing.Medwatch field e3.Occupation - the occupation is patient/consumer.Due to a lack of information from the complainant, we were unable to determine the actual manufacturer of the product, and g1 manufacturing site information reflects the same information as the g1 contact office.
 
Additional Manufacturer Narrative
Medwatch fields d.Device identification, lot no, device available for evaluation, and h3 device evaluated by mfg were updated.The lancing device was received for investigation and was tested with test lancets at 11 different pricking depth settings on a rubber mat.For each attempt, the needle was correctly retracted, ejected, and produced a puncture hole.The lancing device could be primed and released.The lancing device was disassembled for investigation and no abnormalities were noted.The investigation did not identify a product problem.

Brand Name
COAGUCHEK XS SC LANCING DEVICE KIT
Common Device Name
LANCING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
BALDA MEDICAL GMBH & CO. KG
bergkichener str. 228
bad oeynhausen IN 32549
GM   32549
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18928607
Report Number1823260-2024-00800
Device Sequence Number11907257
Product Code FMK
UDI-Device Identifier00365702702165
UDI-Public00365702702165
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number08120242001
Device Lot NumberBBA145
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer04/25/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown